Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What is the treatment for itchy rashes on body?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
I am getting such rashes on my body, have already got more than 7 such itchy rashes,red on the periphery,they are increasing in nos. attachibg some pictures.
Posted Wed, 15 Jan 2014 in Skin Rash
 
 
Answered by Dr. Rahul Kumar 6 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query and photograph. It appears you are suffering from recurrent folliculitis. It is a bacterial infection. Please take a course of antibiotic. You can take tablet cefixime 200 mg twice daily and tablet cetrizine once daily for 5 days. Also apply ointment mupirocine twice daily for 5 days. This may give you relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for itchy rashes on body? 1 hour later
Thanks. I also must mention, that i have a problem of cough, due to pollen and dust. And i have been taking Telekast L for almost 2.5 months, will that interfere in this medicine.
 
 
Answered by Dr. Rahul Kumar 9 hours later
Brief Answer: Details below Detailed Answer: Hello Thanks for follow up. Dont worry Telekast wont have any interaction with the medication prescribed by you. Feel free to ask any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor